# SDR HALA20171800292

- Difficulty date: December 14, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 17,068 hours, 2,604 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT GALLEY A, PRODUCED SMOKE, CAUSE UNKNOWN.  PULLED THE CIRCUIT BREAKER.  PERFORMED AN OPERATIONAL CHECK IAW AMM 25-34 ABOUT 20 MIN. FOUND NORMAL, OK FOR SERVICE.
